# SDR 120B2020061510026

- Difficulty date: June 11, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 99,342 hours, 15,942 cycles
- System (JASC): 2310 · HF Communications System
- Part: Microphone
- Part number: XLR431
- Condition: Stuck
- Location: Captain'S
- Part time: 99,342 hours, 15,942 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S HAND MIKE BECAME STUCK IN THE TRANSMITTING POSITION. HAND MIKE WAS UNPLUGGED TO RESOLVE THE IMMEDIATE ISSUE.
